# SDR UHLA2010121400302

- Difficulty date: December 14, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 17,098 hours, 10,698 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HANDLE WILL NOT DISARM.  ARMED AND DISARMED R1 DOOR IAW EMB 170 MM 52-41-40.  INDICATION WORKING PROPERLY.
